# SDR DL757080352

- Difficulty date: March 11, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Aircraft time: 65,395 hours, 30,195 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37805
- Condition: Dented
- Location: Bs 1621-1661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, SEVERAL DENTS AND TWO EXISTING SKIN REPAIRS WERE FOUND BETWEEN STA 1621 AND STA 1661, S19R TO S23R.  THE DENTS AND EXISTING REPAIR DOUBLERS WERE REMOVED AND A SINGLE REPAIR WAS INSTALLED AND APPROVED BY BOEING VIA FAA FORM 8100-9 FOR STATIC STRENGTH.  A DTA IS DUE WITHIN 12 MONTHS.
